May 27, 2012
good morning,my boyfriend's doctor took him off his nerve pill an changed his hiv meds to 1 pill a day,he also has a cough for awhile what could that be?? thank you
| Response from Dr. Holodniy
On the face of it, there doesn't seem to be any issue with the medication change, or that it is related to a cough. But the devil is in the details. Cough is a very nonspecific symptom that could be related to many medical conditions like infection, allergies, asthma, other lung or heart conditions or medications.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Cold Hands After Eating Food Made By Someone With HIV Worried I Have HIV
- Fatigue After Sucking Penis Worried I Have HIV
- HIVpain In Penis After Nipple Biting Sign Of HIV AIDS
- Itchy Rash After Vaginal Sex Without Condom What Are The Chances Of HIV
- Itchy Red Spots After Broken Condom Sign Of HIV AIDS
- Neuropathy After Condom Popped Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.